| Model Number |
VH-4000 |
| Medical Device Problem Code |
Intermittent Continuity (1121)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that during the second phase of the procedure the vasoview hemopro 2 experienced the activation of the poly fuse and timed out.All appropriate troubleshooting steps were performed without success.A new kit was opened and functioned accordingly.No patient adverse events.
Additional Manufacturer Narrative
Tw (b)(4).Event site name exceeds character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.